MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Keratitis (1944)
Date of Event 12/05/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted in patient's eye.
 
Event or Problem Description
Patient had a kamra inlay implantation and prk (photorefractive keratectomy) procedure on the right eye.One (1) day postoperatively it was reported that the patient had stage 2 dlk (diffuse lamellar keratitis).On (b)(6) 2016, the patient was seen for a second opinion and was diagnosed with stage 4 dlk.Patient was treated with topical and oral prednisolone for four (4) months.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key5568781
Report Number3008401069-2016-00006
Device Sequence Number517747
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2017
Device Model NumberACI 7000
Device Catalogue Number76043
Device Lot NumberA545-0315
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/11/2016
Supplement Report FDA Received Date07/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight91